# SDR SWIA202164140

- Difficulty date: December 4, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FWD FRAME AT FS338 710170114$M127   (C CHECK RO 02-03-22)   REMOVED CORROSION ON PAX DOOR FWD FRAME. ORIGINAL MATERIAL THICKNESS OF FWD FRAME WAS 0.063". REMOVED MATERIAL THICKNESS IS 0.002", REMAINING MATERIAL THICKNESS IS 0.061". FOUND TO BE WITHIN LIMIT REF. CRJ200 SRM 52-00-00 AND CRJ-700 SRM 52-11-06-001-001-A01 AND BOMBARDIER REO NO. 670-52-11-010 REV. NC DATED 2002-02-25.
